MathSciNet Relay Station
MathSciNet bibliographic data
MR2775766 42C05 (15B05)
Castillo, K.; Garza, L.; Marcellán, F. Perturbations on the subdiagonals of Toeplitz matrices. Linear Algebra Appl. 434 (2011), no. 6, 1563–1579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement